# SDR SIMA2012010003

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 29,711 hours, 28,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2816 THE CREW REPORTED THE CAPTAINS FLASHLIGHT WORKS INTERMITTANTLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED BATTERY AND OPERATIONAL CHECK  WAS GOOD IAW EMB 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
